Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4145
Title: Polynomial Ideals, Monomial Bases and a Divided Difference Formula
Authors: Pistone, Giovanni
Riccomagno, Eva
Wynn, Henry P.
Keywords: Divided differencesPolynomial idealsTaylor approximation
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: G. Pistone, E. Riccomagno, H.P. Wynn, "Polynomial Ideals, Monomial Bases and a Divided Difference Formula", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 121-144.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: A generalised (multivariate) divided difference formula is given for an arbitrary finite set of points with no subsets of three points that lie on a line. This follows from an extension of the Newton’s polynomials and Newton’s interpolation formula. It is derived as the interpolation based on Gr¨obner bases for the grid expressed as a zero-dimensional variety and is typically dependent on the chosen term-ordering and the selected ordering of points in the grid.
URI: http://hdl.handle.net/10077/4145
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:
File Description SizeFormat 
PistoneRiccomagnoWynnRendMat37.pdf187.42 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

612
checked on Oct 15, 2018

Download(s)

364
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.